# SDR F3LA200700011

- Difficulty date: January 31, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-112
- Aircraft serial: 1851
- Aircraft time: 15,260 hours, 6,629 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder Damper
- Part number: FE240004
- Part serial: 4285
- Condition: Failed
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OPS TEST OF SLIDE DEPLOYMENT PER TC 25830-1, L1 DOOR ASSIST BOTTLE DID NOT FULLY OPEN DOOR TO DEPLOY SLIDE.  REPLACED L1 DOOR CYLINDER DAMPER ASSY IAW MM 52-11-14-000-001 AND 52-11-14-400-001, PARA 4 A-D AND 5 A-C.  SERVICED AND PERFORMED PRESSURE CHECK OF L1 DOOR CYLINDER DAMPER AND RE-SAFETIED ARMING PIN, IAW AMM 52-11-14, PB 401.  OPS CHECKED NORMAL.
